Bound states for the three-dimensional Aharonov-Bohm quantum wire

Melgaard, Michael (2004) Bound states for the three-dimensional Aharonov-Bohm quantum wire. Few-Body Systems, 35 (1-2). pp. 77-97. ISSN 0177-7963

Full text not available from this repository.

Abstract

The existence of bound states for the three-dimensional Aharonov-Bohm quantum wire, suggested by Dunne and Jaffe, is established provided the wire is thin enough. Recent results on the Aharonov-Bohm Schrödinger operator on a disk are used.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Michael Melgaard
Date Deposited: 19 Sep 2013 11:45
Last Modified: 19 Sep 2013 11:45
URI: http://sro.sussex.ac.uk/id/eprint/46385
📧 Request an update